# SDR FDEA202207031676

- Difficulty date: July 3, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3209
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- MCD ENTRY AREA- STA 695 LBL 100 FLOOR BOARD IS SPONGY. FABRICATED NEW FLOOR PANEL AT STA 695 LBL 100 (231LF) PER FEDEX DRAWING SRZ-25-005.
